# SDR USAA950881

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Chafed
- Location: Bs 1076
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND 2 INCH BY 2 INCH CHAFE IN BELTFRAME AT STATION 1076 LONGERON 20R.  INSTALLED SPLICE REPAIR PER SRM 53-03 FIG 26 - 3 SPLICE.  (M)
